A 51-year-old female asked:
Disclaimer

My 8 yr old has a bad rash after getting a flu shot yesterday. He has no difficulty breathing. Do i need to take him immediately to the dr?

1 doctor answer
Dr. Oscar Novick
57 years experience in Pediatrics
Rash: It is not common for a rash to appear with aflu shot unless one develops the hives because of an allergic reaction. From your description there may be another cause to the rash.
Answered on May 21, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Reaction to vaccine : Suggest OTC drugs eg allergex, paracetamol and calamine lotion. If not settling in 48hrs or worsening symptoms, then seek GP appraisal.
1
1 comment
1
1 thank
A 15-year-old female asked:
Dr. Creighton Wright
55 years experience in General Surgery
Likely yes: Preventing flu or pneumonia, may be even more important for her. Observation for allergy or unusual response by the doctor is relevant.
1
1 thank
A 40-year-old female asked:
Dr. Stephen Scholand
22 years experience in Infectious Disease
Flu can be severe: If you're having such severe symptoms, you need to go back and have your oxygen levels checked. Particularly the test that we call an 'ambulatory puls ... Read More
A 41-year-old female asked:
Dr. Clancy Hughes
60 years experience in General Practice
High risk COVID19: The medications you probably take for your spondyloarthritis would place you at higher risk for the current COVID19 epidemic. Your symptoms suggest th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month